Differential and Integral Equations

Blow-up for semilinear parabolic problems with nonconstant coefficients

Michele Grillot and Alice Simon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the solutions of some semilinear parabolic problems with nonconstant coefficients. We prove the existence of solutions which blow up at a finite time, and give the behavior near a point of blow-up.

Article information

Source
Differential Integral Equations Volume 17, Number 1-2 (2004), 227-240.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060481

Mathematical Reviews number (MathSciNet)
MR2035504

Zentralblatt MATH identifier
1164.35323

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Grillot, Michele; Simon, Alice. Blow-up for semilinear parabolic problems with nonconstant coefficients. Differential Integral Equations 17 (2004), no. 1-2, 227--240. https://projecteuclid.org/euclid.die/1356060481.


Export citation